MathSciNet Relay Station
MathSciNet bibliographic data
MR518514 (80b:45002) 45D05 (45J05 45M05)
Hannsgen, Kenneth B. An $L\sp{1}$ remainder theorem for an integrodifferential equation with asymptotically periodic solution. Proc. Amer. Math. Soc. 73 (1979), no. 3, 331–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement